Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/518
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Type: Journal article
Title: Hadamard's Inequality for r-Convex Functions
Author: Gill, P.
Pearce, C.
Pecaric, J.
Citation: Journal of Mathematical Analysis and Applications, 1997; 215(2):461-470
Issue Date: 1997
ISSN: 0022-247X
Abstract: Versions of the upper Hadamard inequality are developed for r-convex and r-concave functions.
RMID: 0030006773
DOI: 10.1006/jmaa.1997.5645
Published version: http://www.sciencedirect.com/science/journal/0022247X
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.